# SDR DHL2001803017

- Difficulty date: November 4, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHORT CIRCUIT LIGHT FLASHING ON, THEN FIRE WARNING BELL CAME ON WHILE ENGINE WAS SHUTDOWN DURING PARKING IN TJSJ.  TROUBLESHOOT AND FOUND WIRE 4W5122C16 CHAFING TO GROUND BEHIND J-BOX CONN. RS-7008.  REPAIR AND SECURE WIRE IAW MM 20-50-1.  GROUND OPS CHECKED NORMAL IAW MM 26-10-0.
